# SDR ASOA20131027121R

- Difficulty date: October 27, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 31,295 hours, 17,334 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Part serial: NSN
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ACFT AND TOWER REPORTED THICK WHITE SMOKE FROM NR 2 ENGINE DURING TAKEOFF ROLL.  SYSTEMS MONITORED INFLIGHT, NO E2 ABNORMAL PARAMETERS NOTED.  MX PERFORMED NR 2 ENGINE HIGH POWER RUNS FOR 20 MINUTES WITHOUT LEAKS OR SMOKE NOTED. FOUND SIGN OF FUEL LEAKING FROM NR 2 WING T/E.  R & R NR 2 WING FLAPPER VALVE WITH LEAK CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
